# SDR P5CA0301006

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,434 hours, 18,183 cycles
- Engine time: 69,053 hours, 18,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HUNG START AT 28-29 PERCENT N2.  FOUND PYLON VALVE STUCK OPEN, CYCLED SAME ENG START NORMAL.
